Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott97b]  Canonization for two variables and puzzles on the square

Otto1997a (Article)
Author(s)Otto, Martin
Title« Canonization for two variables and puzzles on the square »
JournalAnnals of Pure and Applied Logic
Volume85
Page(s)243-282
Year1997

BibTeX code
@article{Otto1997a,
  year = {1997},
  pages = {243-282},
  journal = {Annals of Pure and Applied Logic},
  title = {Canonization for two variables and puzzles on the square},
  volume = {85},
  author = {Otto, Martin},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!